Go Back  SoberRecovery : Alcoholism Drug Addiction Help and Information > Drug Addiction > Substance Abuse
Reload this Page >

Modafinil withdrawal. Concerned about permenant damage

Blogs


Notices

Modafinil withdrawal. Concerned about permenant damage

Old 11-20-2022, 07:51 PM
  # 1 (permalink)  
New Member
Thread Starter
 
Join Date: Nov 2022
Posts: 1
Modafinil withdrawal. Concerned about permenant damage

Hello everyone,



I have previously used Modafinil/armodafinil on a daily basis for the past 5 years. Some days I would use half a pill to 2-3 pills but mostly it was one pill a day.



It's been nearly 6.5 months since I have cold turkey and I still feel as if I am going through some sort of withdrawal.



At first I initially thought there wasn't any withdrawal at all besides extreme fatigue and exhaustion because that pretty much what others have claimed.



What I found out is that the withdrawals are very similar to adderall/cocaine but without the cravings involved. Which make sense given that it's known to not be an addictive substance.



I have felt extreme anxiety, depression, hopelessness, panic attacks, mood swings, fatigue, exhaustion, shame, etc.



I have also encountered some physical symptoms as well such as my visions randomly flickering black for a few milliseconds multiple times a day. And no, I am not blinking when this happens.



I know for a fact this is not in my head and this is caused by the continuous use of Modafinil because I have never felt like this in my life besides times where I would go through a stimulant withdrawal.



I have lost my job and I moved back in with my parents because every single thing seemed overwhelming for me. Even packing up the boxes to move out was extremely exhausting for me.



Fortunately I started to gradually improve in these symptoms last month. My long term memory is coming back(i didn't even realized it was so negatively affected.)



I woke up from a delusion of granduer. Not sure if Modafinil caused it but it definitely exaggerated it. The delusion has ceased since I have stopped Modafinil.



My awareness seemed to have slowly returned as I now realized I have sabotaged every single social relationship I've had gradually since I have started Modafinil. (I didn't even realize this until the very tail end of my usage).



This might be a unpopular take but I have to say that taking Modafinil is one of the biggest regrets in my life.



With all that being said, I am extremely concern about what sort of permenant damage I've done to my neurotransmitters as it's clear they have been severely affected given the state I've been in the past 6.5 months.



Does anybody know or went through the same? I ask because I cannot seem to find any sort of answer or information on this because little is understood about Modafinil and it has a reputation of being a safe and better alternative to adderall. I want to believe the withdrawal time-line and effects would be similar to adderall but they don't function exactly the same to justify this reasoning. I'm reading that Modafinil is more so similar to cocaine but in a lighter form.



Thanks
Aveenolotion is offline  
The Following User Says Thank You to Aveenolotion For This Useful Post:
JamesW (11-21-2022)

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 07:07 PM.